Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 1, 2010, 4:19 PM CDT for Burt County, Washington County, Nebraska. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2010, 4:19 PM CDT (21:19 UTC)
- Expired
- Jun 1, 2010, 5:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Burt County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 43 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:20 PM CDT | TORNADO | 3 Sw Craig, NE | |
| Jun 1, 5:00 PM CDT | HAIL 1 | Herman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:53 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1529 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
190
WFUS53 KOAX 012119
TOROAX
NEC021-177-012200-
/O.NEW.KOAX.TO.W.0013.100601T2119Z-100601T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
419 PM CDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 500 PM CDT
* AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR CRAIG...OR 38 MILES NORTHWEST OF OMAHA...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
TEKAMAH...SUMMIT LAKE STATE RECREATION AREA AND HERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4158 9619 4168 9644 4174 9644 4174 9645
4183 9647 4181 9611 4170 9611 4169 9612
4168 9612 4167 9611
TIME...MOT...LOC 2119Z 285DEG 23KT 4173 9639
$$
DERGAN/BK1 follow-up statement
594
WWUS53 KOAX 012127
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
427 PM CDT TUE JUN 1 2010
NEC021-177-012200-
/O.CON.KOAX.TO.W.0013.000000T0000Z-100601T2200Z/
BURT NE-WASHINGTON NE-
427 PM CDT TUE JUN 1 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN WASHINGTON
AND SOUTHERN BURT COUNTIES UNTIL 500 PM CDT...
AT 423 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 3 MILES
SOUTHWEST OF CRAIG. THIS TORNADO WAS LOCATED NEAR CRAIG...OR 38
MILES NORTHWEST OF OMAHA...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
TEKAMAH...SUMMIT LAKE STATE RECREATION AREA AND HERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4158 9619 4168 9644 4174 9644 4174 9645
4183 9647 4181 9611 4170 9611 4169 9612
4168 9612 4167 9611
TIME...MOT...LOC 2126Z 284DEG 18KT 4174 9636
$$
DERGAN/KERNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 1, 2:41 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 1, 2:41 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 241 PM CDT TUE JUN 1 2010 .DISCUSSION... MAIN FORECAST ISSUES WILL REVOLVE AROUND SEVERE WEATHER THIS AFTERNON AND TONIGHT. COMPLEX WEATHER SITUATION AS THERE IS OUTFLOW RELATED TO THE STORMS OVR SD...AND SFC COLD FNT SAGS INTO THE CWA VICINITY KOFK...MEANWHILE...WARMER/UNSTABLE AIR HAS LIFTED INTO NEB AS WELL WITH SFC LOW PRES FM KOFK TOWARD KLBF AND KHLC KS. THE SOUTH FLOW HAS BEEN STRENGTHENING OVER THE LAST FEW HOURS...WITH TEMPS INCREASING IN THE 80S AND 90S AND DEWPOINTS INCREASING IN THE UPPER 60S. DEWPOINTS HAVE DROPPED IN THE VCNTY OF KLCG/KOFK/KBVN IN THE AREA OF THIS OUTFLOW BOUNDARY. SUNSHINE IS ON THE INCREASE ACRS SRN NEB WITH THE CONVECTION MORE FOCUSED OVR NW IA INTO NRN AND ECNTRL NEB. INSTABILITY WILL CONTINUE TO INCREASE THIS AFTERNOON AND REMAIN IN THE MODERATE TO HIGH CATEGORY AS DEEP LAYER 0-6KM SHEAR INCREASES TO 35 TO 50KTS. MEANWHILE...0-1KM HELICITY INCREASES TO 150M2/S2. TWO AREAS OF CONCERN...ALONG THE BOUNDARY TO THE NORTH AND THEN ALSO FARTHER SOUTH DUE TO THE LOW LEVEL JET INCREASING OVR KS. HAVE SVR AND TOR WATCHES IN EFFECT EXPECT SVR THUNDERSTORMS TO DEVELOP THIS AFTERNOON WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINS. DUE TO THE INSTABILITY/INCREASING LOW LEVEL AND DEEP LYR SHEAR...TORNADOES MAY DEVELOP. HAVE FOCUSED HIGHEST POPS IN THE NORTH AND THEN SPREAD SOUTHEAST WITH TIME. FARTHER SOUTH AWAY FM THE BOUNDARY...BUT IN THE VICINITY THERE IS LESS CONFIDENCE ON COVERAGE AND EXACTLY WHERE THE STORMS WILL IGNITE. AS THE EVENING PROGRESSES...THIS LOW LEVEL JET VEERS SHIFTING THE ORGANIZED THREAT OF SVR STORMS FM ERN NEB AND WRN IA FARTHER EAST INTO IA...HOWEVER...SINCE THE FRONT WILL STILL LIE IN SE NEB...THIS AREA COULD ALSO MAINTAIN STORMS OVERNIGHT. DEPENDING ON THE CONVECTION OVERNIGHT...A SFC BOUNDARY MAY LINGER ACRS SE NEB INTO SW IA...AND MAY PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORM WED. A SHORTWAVE TROF OVR WRN NEB WILL PUSH ACRS THE AREA DURING THE DAY. RESIDUAL MID LEVEL MOISTURE AND UVV WITH THE SHORT WAVE TROF FARTHER NORTH MAY RESULT IN SCT SHOWERS AND TSRA NORTH OF THE FRONT...THUS LEFT THE CHC IN FOR RAIN INTO WED AND EARLY WED EVENING. HIGH PRES WILL BUILD IN FOR WED NIGHT..HOWEVER ANOTHER SHORTWAVE TROF WILL DRAG A FRONT INTO THE AREA THU AFTERNOON/THURSDAY NIGHT/FRI. IN THE LONGER TERM...FRI NIGHT THROUGH TUESDAY...A SHORTWAVE TROF TRACKING ACRS SRN CANADA AND THE NRN PLAINS WILL FOCUS SOUTH FLOW ACRS THE PLNS TOWARD A FNT OVR SD. AS THE WAVE PUSHES EAST...THE ORGANIZED WX SHOULD REMAIN TO OUR NORTH...HOWEVER THE FRONT MAY BE STRONG ENOUGH TO PRODUCE SCT SHOWERS AND THUNDERSTORM FOR THE CWA. THERE MAY BE SOME LINGER PRECIP SAT MORNING...THEN THIS FEATURE SHIFTS EAST FOR SAT AND SAT NIGHT. THE GFS IS HINTING THAT THERE COULD BE ANOTHER RIPPLE IN THE NW FLOW...SO WILL NEED TO SEE IF THIS HOLDS IN FUTURE RUNS BEFORE ADDING TO THE FCST. THE MID LEVEL RIDGE BUILDS OVR THE ROCKIES WITH ANOTHER WAVE DROPPING FOR SUNDAY NIGHT. THIS PATTERN REPEATS ITSELF WITH CONVECTION DEVELOPING IN THE HIGH PLAINS DURING THE EVENING AND SPREADS EASTWARD BOTH SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO TUESDAY. WITH UNCERTAINTY IN STRENGTH AND COVERAGE BY THE TIME THE STORMS MOVE EAST...INCLUDED EITHER ISOLATED OR SCT COVERAGE FOR DAYS 6 AND 7. WITH THE NW FLOW...TEMPS ARE COOLER. HIGHS SAT/SUN IN THE UPR 70S LOWER 80S AND IN THE 70S MON AND TUE. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS FIRST LINE OF TSRA LIFTING NORTH WILL AFFECT KOFK EARLY ON...THEN AS THE SFC FNT SAG SOUTH...TSRA EXPECTED TO INCREASE IN COVERAGE FROM MID AFTERNOON ON AT KOFK AND EXPAND SOUTHWARD TO KOMA AND KLNK THRU THE EVENING. MVFR CIGS AND VSBYS EXPECTED WITH THE TSRA. WILL NEED TO ADJUST TAFS AS INDIVIDUAL STORMS WITH HAIL AND STRONG WINDS DEVELOP. SHOWERS AND LIGHT RAIN WITH MVFR VSBYS EXPECTED TO CONTINUE OVERNIGHT INTO WED MORNING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && ZAPOTOCNY
Hazardous weather outlook, Jun 1, 2:54 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 254 PM CDT TUE JUN 1 2010 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-021000- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 254 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING OVER A LARGE PART OF EASTERN NEBRASKA AND SOUTHWEST IOWA. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. THUNDERSTORMS ARE EXPECTED TO INCREASE IN INTENSITY ALONG A LINE FROM ALBION TO ONAWA AS A COLD FRONT DRIFTING SOUTHEAST MERGES WITH AN OUTFLOW BOUNDARY MOVING NORTH FROM MORNING CONVECTION. THIS LINE OF STORMS WILL THEN DRIFT SOUTHEAST...REACHING A SEWARD TO OMAHA AND COUNCIL BLUFFS LINE BETWEEN 7 PM AND 9 PM. THIS LINE SHOULD CONTINUE SOUTHEAST INTO SOUTHEAST NEBRASKA AND SOUTHWEST IOWA BETWEEN 9 PM AND MIDNIGHT. GIVEN HIGH INSTABILITY AND INCREASING SHEAR...SEVERE STORMS WITH LARGE HAIL AND TORNADOES ARE POSSIBLE. MORE STORMS ARE POSSIBLE IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA DURING THE AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. HOWEVER A LAYER OF WARM AIR JUST OFF THE SURFACE WILL LIKELY KEEP A CAP ON THOSE STORMS MUCH OF THE AFTERNOON...AND MAY POSSIBLY INHIBIT STORM FORMATION ENTIRELY. IF STORMS HAPPEN TO BREAK THE CAP...AREAS NEAR AND SOUTH OF INTERSTATE 80 COULD SEE ACTIVITY AT JUST ABOUT ANY TIME AFTER 5 OR 6 PM. THESE STORMS SHOULD INTENSIFY QUICKLY GIVEN EXTREME INSTABILITY...AND WILL HAVE SUFFICIENT SHEAR FOR THE THREAT OF TORNADOES. LOCALLY HEAVY RAIN IS POSSIBLE WITH ANY OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING...ESPECIALLY ALONG THE COLD FRONT AS IT DRIFTS SOUTHEAST. MUCH OF THE SEVERE THUNDERSTORM ACTIVITY WILL BE MOVING EAST OF EASTERN NEBRASKA AND SOUTHWEST IOWA SHORTLY AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY...BUT SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY NIGHT AND FRIDAY AS ANOTHER WEATHER SYSTEM MOVES ACROSS THE PLAINS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING ACROSS A LARGE PART OF THE OUTLOOK AREA.
In the hours before
Special weather statement, Jun 1, 11:15 AM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1115 AM CDT TUE JUN 1 2010 NEZ078-011700- SALINE NE- 1115 AM CDT TUE JUN 1 2010 ...SPECIAL WEATHER STATEMENT FOR SALINE COUNTY UNTIL NOON CDT... AT 1110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BRUNING...OR 39 MILES SOUTH OF YORK...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. IF THE STORM MAINTAINS ITS INTENSITY...THE HAIL COULD BE LARGER AND A WARNING MAY NEED TO BE ISSUED. THIS STORM WILL BE NEAR... TOBIAS AROUND 1135 AM CDT. 11 MILES WEST OF WILBER AROUND 1150 AM CDT. DORCHESTER AROUND NOON CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. DEWALD
Local storm report, Jun 1, 11:45 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1145 AM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM HAIL 1 N TOBIAS 40.43N 97.34W
06/01/2010 E0.75 INCH SALINE NE EMERGENCY MNGR
&&
VDEWALDLocal storm report, Jun 1, 12:04 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1204 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 1 SW TOBIAS 40.41N 97.35W
06/01/2010 E1.75 INCH SALINE NE PUBLIC
&&
VDEWALDLocal storm report, Jun 1, 3:04 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
304 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 4 SE STANTON 41.91N 97.17W
06/01/2010 E1.75 INCH STANTON NE EMERGENCY MNGR
&&
CZAPOTOCLocal storm report, Jun 1, 3:07 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
307 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 6 S STANTON 41.86N 97.22W
06/01/2010 E1.75 INCH STANTON NE STORM CHASER
&&
CZAPOTOCLocal storm report, Jun 1, 3:37 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
337 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO 9 WSW WEST POINT 41.79N 96.87W
06/01/2010 CUMING NE STORM CHASER
TORNADO ON THE GROUND FOR FIVE MINUTES 6 NORTHWEST OF
DODGE AND 9 WEST SOUTHWEST OF WEST POINT.
&&
CZAPOTOCThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:31 AM CDT | Severe Thunderstorm Warning | OAX | Saline | 44 min |
| Jun 1, 2:57 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton | 48 min |
| Jun 1, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Stanton | 16 min |
| Jun 1, 3:24 PM CDT | Tornado Warning | OAX | Burt, Colfax, Cuming, Dodge | 51 min |
| Jun 1, 3:41 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 49 min |
| Jun 1, 3:45 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming | 45 min |
| Jun 1, 4:25 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 35 min |
| Jun 1, 4:28 PM CDT | Severe Thunderstorm Warning | OAX | Dodge | 32 min |
| Jun 1, 4:39 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 40 min |
| Jun 1, 4:43 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 47 min |
| Jun 1, 4:52 PM CDT | Tornado Warning | OAX | Burt, Washington | 38 min |
| Jun 1, 4:56 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 49 min |
| Jun 1, 5:08 PM CDT | Tornado Warning | OAX | Washington | 52 min |
| Jun 1, 5:13 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 47 min |
| Jun 1, 5:32 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 43 min |
| Jun 1, 5:42 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Saunders | 48 min |
| Jun 1, 5:54 PM CDT | Flash Flood Warning | OAX | Douglas | 97 min |
| Jun 1, 5:59 PM CDT | Tornado Warning | OAX | Cass, Sarpy | 31 min |
| Jun 1, 6:29 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 46 min |
| Jun 1, 6:59 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 46 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.